# SDR FDEA201507272395

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 562 hours, 11,072 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC198414
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, INBD AFT HINGE PIVOT INBD HOLE BORE CORRODED.  FOUND OUT OF LIMITS IAW CMM 57-52-04.   REPAIRED IAW EA 1-5750-T0319122 PART 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
